# SDR ASOA2014071010839

- Difficulty date: June 15, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK GOUGED AND BENT.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  R & R TRACK.  INSTALLED BAGGAGE BAY DOOR TRACKS IAW ECTC REO 670-53-62-0102.  COMPLIED WITH REO 670-53-62-0102 INCORPORATED REO 670-53-62-0102.
